Journal article icon

Journal article

Avoiding ambiguity - Scientists sometimes use mathematics to give the illusion of certainty.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1038/35088152

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Zoology
Role:
Author
Journal:
NATURE More from this journal
Volume:
412
Issue:
6847
Pages:
589-589
Publication date:
2001-08-09
DOI:
ISSN:
0028-0836
Language:
English
Pubs id:
pubs:210256
UUID:
uuid:fb773544-e583-4f9d-aa44-9befd6ee37cc
Local pid:
pubs:210256
Source identifiers:
210256
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP